A boundary value problem for the wave equation in a tetrahedral domain
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2181-2184
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a25,
author = {A. S. Rudnitskii and A. D. Titov and A. P. Khapalyuk},
title = {A boundary value problem for the wave equation in a tetrahedral domain},
journal = {Differencialʹnye uravneni\^a},
pages = {2181--2184},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a25/}
}
TY - JOUR AU - A. S. Rudnitskii AU - A. D. Titov AU - A. P. Khapalyuk TI - A boundary value problem for the wave equation in a tetrahedral domain JO - Differencialʹnye uravneniâ PY - 1985 SP - 2181 EP - 2184 VL - 21 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_12_a25/ LA - ru ID - DE_1985_21_12_a25 ER -
A. S. Rudnitskii; A. D. Titov; A. P. Khapalyuk. A boundary value problem for the wave equation in a tetrahedral domain. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2181-2184. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a25/